Uniqueness of the solution of an abstract inverse problem of potential theory in the class of convex domains
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1072-1074 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_6_a22,
     author = {G. A. Pavlov},
     title = {Uniqueness of the solution of an abstract inverse problem of potential theory in the class of convex domains},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1072--1074},
     year = {1986},
     volume = {22},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a22/}
}
TY  - JOUR
AU  - G. A. Pavlov
TI  - Uniqueness of the solution of an abstract inverse problem of potential theory in the class of convex domains
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 1072
EP  - 1074
VL  - 22
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a22/
LA  - ru
ID  - DE_1986_22_6_a22
ER  - 
%0 Journal Article
%A G. A. Pavlov
%T Uniqueness of the solution of an abstract inverse problem of potential theory in the class of convex domains
%J Differencialʹnye uravneniâ
%D 1986
%P 1072-1074
%V 22
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1986_22_6_a22/
%G ru
%F DE_1986_22_6_a22
G. A. Pavlov. Uniqueness of the solution of an abstract inverse problem of potential theory in the class of convex domains. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1072-1074. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a22/